# SDR ASAA0956697

- Difficulty date: September 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,948 hours, 3,774 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G021
- Condition: Faulty
- Location: Hf Comm
- Part time: 8,673 hours, 2,613 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 DIFFICULT TO TRANSMIT ON, IT TAKES MULTIPLE ATTEMPTS TO ESTABLISH A TRANSMISSION.  RECEPTION IS NORMAL. HF2 WORKS NORMALLY.  NR 1 HF FAULT PER FIM 23 11 00 810 806 "FAIL" SHOWED ON RADIO TUNING PANEL INTERMITTENTLY DURING TRANSMIT.  REPLACED AND TESTED NR 1 HF TRANSCEIVER PER MM 23 11 21 000 801 / 23 11 21 400 801 OPS NORMAL.  PERFORMED SYSTEM TEST FOR NR 1 HF SYSTEM PER MM 23 11 00 730 801, OPS NORMAL.  VERIFICATION FLIGHT SUCCESSFUL.
